ADVERTISEMENT

Q. I have red spots on my hips, lower abdomen, and arms without any symptoms. Kindly help.

Answered by
Dr. Abdel Hakam Soliman
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Jan 14, 2021

Hello doctor,

I have some red spots on my hips, lower abdomen, left arm (smaller), and a single large spot on my left leg. They have been there for a long time (months), and they do not seem to go away. I tried to apply a Fluticasone propionate 0.05% cream twice a day for one week, but it did not have any effect. I do not have any itch or pain caused by them. I will attach some photos taken in the direct light. Please let me know what could be and how I could get rid of them.

#

Hello,

Welcome to icliniq.com.

Is there anyone else in your family affected by the same?

Thank you doctor,

No, they are only in the mentioned areas, and nobody else in my family has this.

#

Hello,

Welcome back to icliniq.com.

I think it is scabies, an infectious disease that is completely curable in a few days. Apply Permethrin 5% (ointment or lotion) topically for the whole body except for the face and the scalp, to be applied as a very thin layer, once at bedtime for one week.

All clothes, linens, towels, and covers should be boiled. Take Desloratadine tablet orally once daily for one week. It will be alright.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
How to differentiate between scabies, flea bite, bed bug, and folliculitis?

.. seen your query. Scabies is caused by mites. In this, the patient presents with nocturnal itching with burrows over the web space of hands. In flea bite or bed bug bite, you may find itchy erythematous papules that may be localized or generalize...   Read full

Can you suggest the best medicine for itching?

I also suggest tablet Ivermectin 12 mg once on the day of application and then repeat after seven days ...   Read full

I have itchy skin rashes with abdominal cramps and nausea. Will IUD allergy cause such symptoms?

.. gone through your query and reviewed the attached photograph. (attachment removed to protect patient identity). It seems to be an eczematous rash. Also, the rest of the symptoms could be a side effect of the IUD (intrauterine device). You can co...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Sexual Problems and Depression
Depression is one of the commonest psychiatric problems in the general population. About 10 % of men and more than doubl...  Read more»
Holiday Season During the Pandemic
Most of us wonder if there is a way to celebrate the holiday season during the COVID-19 pandemic safely. Here are some i...  Read more»
Skin Care Tips To Win Over Winter
This article discusses a few tips to manage and protect your skin during winter.  Read more»

Ask your health query to a doctor online?

Ask a Venereologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.